Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 212, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 1:48 PM CDT for Clay County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 1:48 PM CDT (18:48 UTC)
- Expired
- Apr 20, 2011, 2:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Clay County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
498
WUUS54 KJAN 201848
SVRJAN
MSC025-201930-
/O.NEW.KJAN.SV.W.0212.110420T1848Z-110420T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
148 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
* UNTIL 230 PM CDT
* AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MONTPELIER MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRIFFITH AND PALA ALTO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3355 8855 3365 8899 3376 8898 3376 8893
3381 8893 3382 8892 3382 8872 3381 8871
3369 8871 3369 8851
TIME...MOT...LOC 1848Z 275DEG 17KT 3373 8887
$$
401 follow-up statement
465
WWUS54 KJAN 201912
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
212 PM CDT WED APR 20 2011
MSC025-201930-
/O.CON.KJAN.SV.W.0212.000000T0000Z-110420T1930Z/
CLAY MS-
212 PM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CLAY COUNTY...
AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALA
ALTO MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
POINT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
MISSISSIPPI.
&&
LAT...LON 3355 8855 3363 8891 3372 8884 3376 8871
3369 8871 3369 8851
TIME...MOT...LOC 1912Z 285DEG 17KT 3369 8874
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 11:42 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 20, 11:42 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1142 AM CDT WED APR 20 2011
.UPDATE...DID A QUICK UPDATE TO ADJUST TEMPS IN AREAS WHERE RAIN HAS
DROPPED TEMPS AND CLOUDS MAY KEEP VALUES FROM REBOUNDING. STILL
LOOKING FOR MOST AREAS TO REACH THE MID TO UPPER 80S BY AFTERNOON.
THERE WERE PLENTY OF BREAKS IN THE CLOUDS. DEVELOPING STORMS CONTINUE
TO PRODUCE HEAVY RAINFALL...SO A FLASH FLOOD WATCH WAS ISSUED TO
COVER THE NORTHERN PORTIONS OF THE AREA. AS THE BOUNDARY
SHIFTS...WILL CONSIDER ADDING MORE COUNTIES TO THE SOUTH THIS
AFTERNOON. STORMS CONTINUE TO BUILD OVER THE NORTHEAST...WHERE RADAR
ESTIMATES WERE IN EXCESS OF 5 INCHES IN A FEW LOCATIONS.
THE BOUNDARY HAS NOT PROGRESSED EAST MUCH...SEEMS TO BE BETWEEN
GLH/GWO BACK ALONG THE LA/AR BORDER INTO NORTH TEXAS. WITH THE AREAS
SOUTH/EAST OF THE BOUNDARY GETTING SOME SUN...STILL ANTICIPATING MORE
SEVERE STORMS ACROSS THE AREA...MAINLY ALONG AND NORTH OF I-20/EAST
OF I-55. THE MORNING SOUNDINGS ACROSS THE REGION WERE CAPPED...HOWEVER
THE NAM BUFR SOUNDINGS SHOW THE CAP BREAKING AROUND 19Z. THE RUC
SUGGESTS THE BOUNDARY WILL MOVE AROUND THE SAME...PUSHING SHOWERS AND
THUNDERSTORMS FURTHER SOUTH...GENERALLY INTO THE I-20 CORRIDOR
BETWEEN 18/00Z. LOCAL MODELS SHOW MOSTLY SCATTERED ACTIVITY IN THE
AFTERNOON...WITH MORE WIDESPREAD DEVELOPMENT IN THE EVENING. LOOKS
LIKE THE NORTHEAST PORTIONS OF THE AREA WILL SEE THE MOST INTENSE
STORMS. STILL MAINLY LOOKING FOR HAIL/WINDS. FLASH FLOODING ALSO.
&&
.AVIATION...
A FRONTAL BOUNDARY REMAINS STALLED ACROSS NORTHERN MS THIS MORNING.
SHWRS/TSTMS WILL PERSIST ACROSS NE MS THIS MORNING...WITH
DEVELOPMENT BACK TO THE WEST PSBL AS WE APPROACH MID DAY. HIGH RES
MODELS SHOW TSTMS BECOMING MORE WDSPRD ACROSS THE ARKLAMISS LATER
THIS AFTN AS SURFACE HEATING CONTINUES. HEAVY RAIN...HAIL AND GUSTY
WINDS XPCTD INVOF THIS ACTIVITY. VFR CONDS WL PERSIST FOR LOCATIONS
ALONG AND S OF I-20 TODAY...WITH MVFR/OCSNL VFR CIG LIKELY
CONTINUING ACROSS NRN MS THRU THE DAY. OUTSIDE OF STORMS SFC WINDS
WL BE OUT OF THE SOUTH IN THE 7-12KT RANGE...WITH A FEW GUSTS TO
18KTS PSBL ACROSS SRN MS. THE CHANCE FOR SHWRS/ISOLD TSTMS WL
PERSIST N OF I-20 THRU THE NIGHT TONIGHT. /BK/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 87 68 86 66 / 45 52 29 10
MERIDIAN 85 67 86 64 / 54 56 33 13
VICKSBURG 84 65 85 65 / 38 51 26 9
HATTIESBURG 88 71 88 66 / 11 22 10 9
NATCHEZ 85 68 87 67 / 12 30 10 9
GREENVILLE 81 62 81 67 / 59 70 39 9
GREENWOOD 81 62 82 68 / 60 71 43 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ018-019-025>039-
044>046.
LA...NONE.
AR...NONE.
&&
07/Hazardous weather outlook, Apr 20, 5:26 AM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 526 AM CDT WED APR 20 2011 LAZ015-016-023>026-MSZ047>066-072>074-211030- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 526 AM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS AND TORRENTIAL DOWNPOURS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THE EVENING IN THE VICINITY OF A STALLED FRONTAL BOUNDARY DRAPED ACROSS THE REGION. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS OF UP TO 60 MPH. THE RISK OF SEVERE WEATHER SHOULD BE LEAST ALONG AND SOUTH OF HIGHWAY 84. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-MSZ018-019-025>046-211030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 526 AM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF NORTHEASTERN LOUISIANA AND CENTRAL MISSISSIPPI NORTH OF INTERSTATE TWENTY. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS MORNING ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR...AS A COLD FRONT APPROACHES FROM THE PLAINS. THE MAIN RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION...TORRENTIAL DOWNPOURS IN SOME AFFECTED AREAS COULD RESULT IN PONDING OF WATER ISSUES. THE COLD FRONT WILL MOVE INTO THE REGION AND STALL THIS MORNING...WHICH WILL SET THE STAGE FOR A RISK OF SCATTERED STRONG TO SEVERE THUNDERSTORMS IN ALL AREAS ALONG AND NORTH OF INTERSTATE TWENTY THIS AFTERNOON INTO THIS EVENING. THE MAIN RISK WILL ONCE AGAIN BE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH. THERE WILL ALSO BE THE CONCERN OF TORRENTIAL DOWNPOURS...ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR IN MISSISSIPPI WHERE FLASH FLOODING WILL BE POSSIBLE IN AT LEAST ISOLATED LOCATIONS. IN THESE LATTER AREAS TOTAL RAINFALL AMOUNTS BY EARLY THURSDAY MAY REACH OR EXCEED 2 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY INTO THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28
In the hours before
Local storm report, Apr 20, 8:29 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM HAIL 2 SW STARKVILLE 33.44N 88.85W
04/20/2011 E1.00 INCH OKTIBBEHA MS EMERGENCY MNGR
&&
CMESpecial weather statement, Apr 20, 8:52 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 852 AM CDT WED APR 20 2011 MSZ037-201435- ATTALA MS- 852 AM CDT WED APR 20 2011 ...STRONG STORM PASSING NORTH OF HESTERVILLE...MOVING EAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF HESTERVILLE AT 851 AM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAINS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO LIKELY WITH THIS STORM AS IT HEADS TOWARD MCCOOL BY 930 AM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3329 8932 3301 8933 3314 8978 3329 8969 TIME...MOT...LOC 1351Z 279DEG 37KT 3323 8965 40
Special weather statement, Apr 20, 10:21 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1021 AM CDT WED APR 20 2011
MSZ028-031>033-038-039-201620-
LOWNDES MS-MONTGOMERY MS-OKTIBBEHA MS-CHOCTAW MS-NOXUBEE MS-
WINSTON MS-
1021 AM CDT WED APR 20 2011
...A LINE OF STRONG STORMS PRODUCING 1 TO 3 INCH RAINS...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 MPH WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF CRAWFORD TO 5
MILES EAST OF ACKERMAN AT 1019 AM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAINS OF 1 TO 3 INCHES ALONG WITH CLOUD TO GROUND STRIKES
ARE LIKELY WITH THESE STORMS AS THEY IMPACT THE ACKERMAN TO STURGIS
TO CRAWFORD AREAS THROUGH 11 AM. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN WINSTON...NORTHERN NOXUBEE...CHOCTAW...
OKTIBBEHA...EXTREME EAST CENTRAL MONTGOMERY AND SOUTHERN LOWNDES
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3321 8832 3323 8881 3321 8931 3330 8931
3330 8945 3346 8938 3350 8827
TIME...MOT...LOC 1519Z 274DEG 32KT 3333 8864 3329 8906
40Special weather statement, Apr 20, 12:19 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1219 PM CDT WED APR 20 2011 MSZ029-030-032-033-201750- CLAY MS-WEBSTER MS-OKTIBBEHA MS-CHOCTAW MS- 1219 PM CDT WED APR 20 2011 ...STRONG THUNDERSTORM INTENSIFYING OVER EASTERN WEBSTER COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED 3 MILES WEST OF CLARKSON AT 1219 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME NORTHEASTERN CHOCTAW...NORTHERN OKTIBBEHA...EASTERN WEBSTER AND CENTRAL CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3371 8871 3349 8873 3354 8926 3372 8925 TIME...MOT...LOC 1719Z 274DEG 29KT 3362 8915 AEG
Special weather statement, Apr 20, 12:44 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1244 PM CDT WED APR 20 2011
MSZ019-025>028-201810-
SUNFLOWER MS-GRENADA MS-LEFLORE MS-CARROLL MS-MONTGOMERY MS-
1244 PM CDT WED APR 20 2011
...RAPIDLY DEVELOPING STORMS OVER NORTH CENTRAL COUNTIES...
A BAND OF RAPIDLY DEVELOPING STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES WEST OF MONEY TO WINONA AT 1242 PM CDT...MOVING EAST AT 40 MPH.
THESE STORMS COULD BECOME SEVERE WITH HAIL TO THE SIZE OF GOLF BALLS
OR LARGER THROUGH 200 PM.
VERY HEAVY RAINS AND CONTINUOUS CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN MONTGOMERY...NORTHERN CARROLL...LEFLORE...SOUTHERN GRENADA
AND SOUTHERN SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3377 8954 3335 8953 3346 9073 3371 9059
3373 9030 3370 9027 3373 9025
TIME...MOT...LOC 1742Z 270DEG 41KT 3363 9021
40Local storm report, Apr 20, 1:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
125 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL MONEY 33.65N 90.21W
04/20/2011 E1.00 INCH LEFLORE MS LAW ENFORCEMENT
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 51 min |
| Apr 20, 2:27 AM CDT | Special Weather Statement | JAN | Bolivar | 28 min |
| Apr 20, 2:38 AM CDT | Special Weather Statement | JAN | Tallahatchie | 27 min |
| Apr 20, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 49 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Apr 20, 4:10 AM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Apr 20, 4:22 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 68 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 54 min |
| Apr 20, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 53 min |
| Apr 20, 5:25 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 50 min |
| Apr 20, 5:47 AM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:05 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 55 min |
| Apr 20, 6:31 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| Apr 20, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Apr 20, 6:47 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 58 min |
| Apr 20, 7:21 AM CDT | Special Weather Statement | JAN | Winston | 44 min |
| Apr 20, 7:41 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 44 min |
| Apr 20, 7:46 AM CDT | Special Weather Statement | JAN | Noxubee | 44 min |
| Apr 20, 8:08 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery, Webster | 3 hr |
| Apr 20, 8:37 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 113 min |
| Apr 20, 8:52 AM CDT | Special Weather Statement | JAN | Attala | 43 min |
| Apr 20, 9:09 AM CDT | Areal Flood Warning | JAN | Grenada | 6 hr |
| Apr 20, 9:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| Apr 20, 9:22 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 21 more | 31 hr |
| Apr 20, 10:20 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 115 min |
| Apr 20, 10:21 AM CDT | Special Weather Statement | JAN | Choctaw, Lowndes, Oktibbeha | 59 min |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 52 days |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 58 days |
| Apr 20, 12:19 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Apr 20, 12:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 35 min |
| Apr 20, 12:44 PM CDT | Special Weather Statement | JAN | Carroll, Leflore, Montgomery, Sunflower | 26 min |
| Apr 20, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 38 min |
| Apr 20, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 63 min |
| Apr 20, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 38 min |
| Apr 20, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 61 min |
| Apr 20, 3:12 PM CDT | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 33 min |
| Apr 20, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 37 min |
| Apr 20, 3:44 PM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 61 min |
| Apr 20, 4:21 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 3 hr |
| Apr 20, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 47 min |
| Apr 20, 4:41 PM CDT | Tornado Warning | JAN | Oktibbeha | 34 min |
| Apr 20, 5:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 63 min |
| Apr 20, 5:29 PM CDT | Special Weather Statement | JAN | Carroll | 26 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 51 min |
| Apr 20, 6:06 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 54 min |
| Apr 20, 6:12 PM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes | 63 min |
| Apr 20, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 44 min |
| Apr 20, 6:25 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Apr 20, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 43 min |
| Apr 20, 6:35 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery, Webster | 115 min |
| Apr 20, 6:40 PM CDT | Special Weather Statement | JAN | Sunflower, Washington | 30 min |
| Apr 20, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 46 min |
| Apr 20, 6:55 PM CDT | Tornado Warning | JAN | Carroll, Montgomery | 65 min |
| Apr 20, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 48 min |
| Apr 20, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.